# SDR C2XA05IA098

- Difficulty date: August 15, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 9,260 hours, 7,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE EMERGENCY LIGHT ON THE AFT GALLEY PARTITION WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
